MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.revmed.2008.05.009

Медицинская библиотека · La Revue de medecine interne · 2008

[Excessive sweating related to hydromorphone].

Vinit J, Devilliers H, Audia S, Leguy V, Mura H, Falvo N, Berthier S, Besancenot J-F, Bonnotte B, Lorcerie B

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Diffuse and abundant sweating in a middle age patient evolving for several weeks should raise suspicion of malignant lymphoma and infectious or neuroendocrine disorders before considering a drug origin. We report a patient who presented with severe and invalidating excessive sweating related to hydromorphone therapy for vertebral pain. Amongst their many reported side-effects, excessive sweating disappearing with discontinuation of the drug have been reported with some opiates.

Для цитирования: Vinit J, Devilliers H, Audia S, Leguy V, Mura H, Falvo N, Berthier S, Besancenot J-F, Bonnotte B, Lorcerie B. [Excessive sweating related to hydromorphone].. La Revue de medecine interne. 2008. DOI: 10.1016/j.revmed.2008.05.009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.